# SDR CALA0700346

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 64,718 hours, 33,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921530
- Condition: Cracked
- Location: Fwd Cargo Door
- Component: Cargo Door, 6546921528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK AT LIGHTENING HOLE IN THE INNER SKIN OF THE FORWARD CARGO DOOR.  THE DOOR SKIN WAS REPAIRED IAW ECRA 5230-01797.
